EconPapers    
Economics at your fingertips  
 

Central Limit Theorems for Dependent Heterogeneous Random Variables

Robert de Jong

Econometric Theory, 1997, vol. 13, issue 03, 353-367

Abstract: This paper presents central limit theorems for triangular arrays of mixingale and near-epoch-dependent random variables. The central limit theorem for near-epoch-dependent random variables improves results from the literature in various respects. The approach is to define a suitable Bernstein blocking scheme and apply a martingale difference central limit theorem, which in combination with weak dependence conditions renders the result. The most important application of this central limit theorem is the improvement of the conditions that have to be imposed for asymptotic normality of minimization estimators.

Date: 1997
References: Add references at CitEc
Citations: View citations in EconPapers (28) Track citations by RSS feed

Downloads: (external link)
https://journals.cambridge.org/abstract_S0266466600005843 link to article abstract page (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:etheor:v:13:y:1997:i:03:p:353-367_00

Access Statistics for this article

More articles in Econometric Theory from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().

 
Page updated 2019-10-08
Handle: RePEc:cup:etheor:v:13:y:1997:i:03:p:353-367_00